# SDR SWAA2025120842628

- Difficulty date: December 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N8742M
- Make and model: Boeing 737-8
- Aircraft serial: 61868
- Aircraft time: 14,938 hours, 7,030 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENGINE FAILED TO START.  ( REPEAT WRITE UP)  R & R THE NR 2 ENGINE STARTER AIR VALVE IAW AMM 80-11-02, RAN NR 2 ENGINE & OPS CHECKED OKAY. EV E052364.
